# SDR IPXA2021062370909

- Difficulty date: June 2, 2021
- Submitted: June 24, 2021
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 78,039 hours, 17,551 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: APB7476501
- Condition: Cracked
- Location: S52
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CCENTER WING UPPER AUX TANK STRINGER 52 CRACKED BETWEEN STA.XCW 35 TO XCW 59.75.REPAIRED CRACKED CENTER WING UPPER AUX TANK STRINGER 52 BETWEEN STA.XCW 35 TO XCW 59.75 IAW SRM 57-10-03 REPAIR 1 FIG 201 (MAJOR).
